Essential singular points of solutions of an algebraic differential equation.
Journal für die reine und angewandte Mathematik, Tome 272 (1975), pp. 127-149
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__272_151528,
author = {Tosihusa Kimura and Yasutaka Sibuya},
title = {Essential singular points of solutions of an algebraic differential equation.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {127--149},
year = {1975},
volume = {272},
zbl = {0363.34003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__272_151528/}
}
TY - JOUR AU - Tosihusa Kimura AU - Yasutaka Sibuya TI - Essential singular points of solutions of an algebraic differential equation. JO - Journal für die reine und angewandte Mathematik PY - 1975 SP - 127 EP - 149 VL - 272 UR - http://geodesic.mathdoc.fr/item/JRAM_1975__272_151528/ ID - JRAM_1975__272_151528 ER -
Tosihusa Kimura; Yasutaka Sibuya. Essential singular points of solutions of an algebraic differential equation.. Journal für die reine und angewandte Mathematik, Tome 272 (1975), pp. 127-149. http://geodesic.mathdoc.fr/item/JRAM_1975__272_151528/